# SDR SWAA2022011861483

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 52,716 hours, 31,532 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE.. SIDEWALL LT @ UPPER OVER WING EMERGENCY INOP ; / [01] OK TO CONTINUE PER MEL # 33-2-03 SP#!B; [02] RELAMPED SIDEWALL (WINDOW) LIGHT IAW AMM 33-21-00.OPS TEST. GOOD
